# SDR CA190502023

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,931 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Missing
- Location: Impulse Coupling
- Part time: 2,014 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 500 HOUR INSPECTION IT WAS NOTED THAT ONE OF THE IMPULSE COUPLING SPRINGS WAS MISSING. (TC# 20190502023)
